Alert archive / Arizona / Red Flag Warnings in 2012
Red Flag Warning 11, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Jun 4, 2012, 1:41 PM MST for 4 counties in Arizona. It took effect at Jun 5, 2012, 9:00 AM MST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2012, 1:41 PM MST (20:41 UTC)
- In effect from
- Jun 5, 2012, 9:00 AM MST
- Expired
- Jun 5, 2012, 8:10 PM MST
- In force
- 11 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3737 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
456 WWUS85 KFGZ 042041 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 141 PM MST MON JUN 4 2012 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY FOR MOST OF NORTHERN ARIZONA DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... .ANOTHER UNSEASONABLY STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE WEST WILL CAUSE STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY VALUES PRODUCING CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF NORTHERN ARIZONA ON TUESDAY. AZZ104>109-112-113-115-116-139-140-050445- /O.UPG.KFGZ.FW.A.0010.120605T1600Z-120606T0400Z/ /O.NEW.KFGZ.FW.W.0011.120605T1600Z-120606T0400Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 141 PM MST MON JUN 4 2012 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FROM THE MOGOLLON RIM AND THE YAVAPAI COUNTY MOUNTAINS NORTHWARD. * TIMING...9 AM TUESDAY MORNING THROUGH 9 PM TUESDAY NIGHT. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...7 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ110-111-050445- /O.NEW.KFGZ.FW.W.0011.120605T1600Z-120606T0400Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- 141 PM MST MON JUN 4 2012 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY. * AFFECTED AREA...NORTH-CENTRAL APACHE COUNTY. * TIMING...9 AM TUESDAY MORNING THROUGH 9 PM TUESDAY NIGHT. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...6 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
5 follow-up statements
088 WWUS85 KFGZ 050409 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 909 PM MST MON JUN 4 2012 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY FOR MOST OF NORTHERN ARIZONA DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... .ANOTHER UNSEASONABLY STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE WEST WILL CAUSE STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY VALUES PRODUCING CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF NORTHERN ARIZONA ON TUESDAY. AZZ104>113-115-116-139-140-051215- /O.CON.KFGZ.FW.W.0011.120605T1600Z-120606T0400Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 909 PM MST MON JUN 4 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...FROM THE MOGOLLON RIM AND THE YAVAPAI COUNTY MOUNTAINS NORTHWARD. * TIMING...9 AM TUESDAY MORNING THROUGH 9 PM TUESDAY NIGHT. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
939 WWUS85 KFGZ 050739 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1239 AM MST TUE JUN 5 2012 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING UNTIL 9 PM MST THIS EVENING FOR MOST OF NORTHERN ARIZONA DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... .AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE WEST WILL CAUSE STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY VALUES PRODUCING CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF NORTHERN ARIZONA TODAY. AZZ104>113-115-116-139-140-060400- /O.CON.KFGZ.FW.W.0011.120605T1600Z-120606T0400Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1239 AM MST TUE JUN 5 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...FROM THE MOGOLLON RIM AND THE YAVAPAI COUNTY MOUNTAINS NORTHWARD. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
874 WWUS85 KFGZ 051600 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 900 AM MST TUE JUN 5 2012 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MST THIS EVENING FOR MOST OF NORTHERN ARIZONA DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... .AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE WEST WILL CAUSE STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY VALUES PRODUCING CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF NORTHERN ARIZONA TODAY. AZZ104>113-115-116-139-140-060000- /O.CON.KFGZ.FW.W.0011.000000T0000Z-120606T0400Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 900 AM MST TUE JUN 5 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...FROM THE MOGOLLON RIM AND THE YAVAPAI COUNTY MOUNTAINS NORTHWARD. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
460 WWUS85 KFGZ 052207 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 307 PM MST TUE JUN 5 2012 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MST THIS EVENING FOR MOST OF NORTHERN ARIZONA DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... .AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE WEST WILL CAUSE STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY VALUES PRODUCING CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF NORTHERN ARIZONA TODAY. AZZ104>113-115-116-139-140-060400- /O.CON.KFGZ.FW.W.0011.000000T0000Z-120606T0400Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 307 PM MST TUE JUN 5 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...FROM THE MOGOLLON RIM AND THE YAVAPAI COUNTY MOUNTAINS NORTHWARD. * 20 FOOT WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
460 WWUS85 KFGZ 060310 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 810 PM MST TUE JUN 5 2012 AZZ104>113-115-116-139-140-060415- /O.CAN.KFGZ.FW.W.0011.000000T0000Z-120606T0400Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 810 PM MST TUE JUN 5 2012 ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE RED FLAG WARNING. SURFACE OBSERVATIONS AT 8 PM MST INDICATE RED FLAG CRITERIA WERE NO LONGER BEING MET...THUS THE RED FLAG WARNING IS BEING CANCELLED. $$ 41
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 4, 9:15 AM MST, 4 hours 26 minutes earlier.
Area forecast discussion, Jun 4, 9:15 AM MST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 915 AM MST MON JUN 4 2012 .SYNOPSIS...A STRONG TROUGH WILL APPROACH THE REGION TODAY AND TUESDAY. BREEZY SOUTHWEST WINDS WILL DEVELOP EACH AFTERNOON WITH THE STRONGEST WINDS EXPECTED ON TUESDAY. COOLER TEMPERATURES CAN BE EXPECTED BOTH DAYS. LIGHTER WINDS AND WARMER TEMPERATURES WILL RETURN FOR THE REMAINDER OF THE WEEK. && .DISCUSSION...HIGH PRESSURE OVER THE SRN ROCKIES HAS ALLOWED A SOUTHEASTERLY FLOW ALOFT TO DEVELOP AND THIS HAS BROUGHT SMOKE FROM THE WHITEWATER-BALDY FIRE IN WRN NM ACROSS AZ THIS MORNING. THIS SELY FLOW HAS PRODUCED A SLIGHT INCREASE IN MOISTURE ACROSS ERN AZ. AS A RESULT A FEW HIGH-BASED SHOWERS MAY DEVELOP ACROSS FAR ERN AZ THIS AFTERNOON ALTHOUGH THESE ARE UNLIKELY TO PRODUCE ANY PCPN AT THE GROUND. THIS PATTERN WILL UNDERGO A SHIFT AS AN UNSEASONABLY STRONG TROUGH OF LOW PRESSURE OVER THE ERN PACIFIC APPROACHES THE WEST COAST TODAY AND MOVES ACROSS THE SOUTHWEST TUESDAY. WINDS WILL ON THE INCREASE TODAY...BECOMING STRONG AND GUSTY TOMORROW. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS AND A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH OF NORTHERN ARIZONA FOR TUESDAY. .PREV DISCUSSION (300 AM)...WEDNESDAY INTO NEXT WEEKEND...THE SHORTWAVE TROUGH WILL LIFT NORTHWARD INTO CANADA ON WEDNESDAY WITH A WEAK LONG WAVE TROUGH PERSISTING OVER THE PACIFIC NORTHWEST AND THE SUBTROPICAL RIDGE BUILDING NORTHWARD INTO THE SOUTHWEST. THE PRESSURE GRADIENT BETWEEN THE TROUGH AND THE RIDGE WILL KEEP US IN A WARM...DRY AND BREEZY WEATHER PATTERN THROUGH THE WEEKEND. && .AVIATION...FOR THE 18Z PACKAGE...VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS. SOUTHWEST WINDS AT 10-20 KTS GUSTING TO 25 KTS WILL DEVELOP THIS AFTERNOON...DIMINISHING AFTER SUNSET. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER....WARM TEMPERATURES WILL CONTINUE TODAY WITH SOUTHWEST WINDS STRENGTHENING AS A LOW PRESSURE SYSTEM BEGINS TO MOVE TOWARDS THE WEST COAST. ON TUESDAY...LOW PRESSURE WILL MOVE ACROSS THE WESTERN STATES BRINGING EVEN STRONGER WINDS TO NORTHERN ARIZONA. LOW RELATIVE HUMIDITY VALUES WILL CONTINUE WITH A FIRE WEATHER WATCH IN EFFECT ACROSS MUCH OF NORTHERN ARIZONA ON TUESDAY. WEDNESDAY THROUGH FRIDAY...GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY VALUES WILL CONTINUE WITH CONDITIONS NEAR OR EXCEEDING CRITICAL FIRE WEATHER LEVELS EACH DAY. && .FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR FIRE WEATHER ZONES AZZ104>109-112-113-115-116-139-140. && PUBLIC.........DB/BOHLIN AVIATION.......BK FIRE WEATHER...MCCOLLUM FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Jun 4, 3:09 AM MST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 309 AM MST MON JUN 4 2012 AZZ004>009-012-013-015-016-039-040-050700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 309 AM MST MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STORM SYSTEM MOVING INTO THE GREAT BASIN WILL BRING WINDY CONDITIONS TO NORTHERN ARIZONA ON TUESDAY. WIND GUSTS FROM 30 TO 40 MPH ARE EXPECTED. THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS WILL LEAD TO THE THREAT OF CRITICAL FIRE WEATHER CONDITIONS...AND A FIRE WEATHER WATCH HAS BEEN ISSUED FROM THE MOGOLLON RIM AND YAVAPAI COUNTY MOUNTAINS NORTHWARD. WEDNESDAY THROUGH SUNDAY...WHILE BREEZY WINDS AND LOW RELATIVE HUMIDITIES CONTINUE TO APPROACH CRITICAL FIRE WEATHER THRESHOLDS THROUGH THE EXTENDED FORECAST PERIOD...WE ARE NOT FORECASTING ANY RED FLAG CONDITIONS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Red Flag Warnings in Arizona, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.